MathSciNet Relay Station
MathSciNet bibliographic data
MR2244803 (2008b:14040) 14G40 (14G25)
Chambert-Loir, Antoine Mesures et équidistribution sur les espaces de Berkovich. (French) [Measures and uniform distribution on Berkovich spaces] J. Reine Angew. Math. 595 (2006), 215–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement